Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some generalizations of Helly's theorem on convex sets


Author: Alfred Horn
Journal: Bull. Amer. Math. Soc. 55 (1949), 923-929
DOI: https://doi.org/10.1090/S0002-9904-1949-09309-6
MathSciNet review: 0031759
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Alfred Horn and F. A. Valentine, Some properties of L sets in the plane, Duke Math. J. vol. 16 (1949) pp. 131-140. MR 28582
  • 2. C. V. Robinson, Spherical theorems of Helly type and congruence indices of spherical caps, Amer. J. Math. vol. 64 (1942) pp. 260-272. MR 6420
  • 3. S. Karlin and L. S. Shapley, Some applications of a theorem on convex functions, Project Rand, publication P-74, April, 1949. MR 39227


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09309-6

American Mathematical Society